# SDR AALA202306211332

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A320*
- Aircraft serial: 4932
- Aircraft time: 38,220 hours, 14,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR UPPER HINGE ARM BUSHING MIGRATING UPWARDS AND DOOR DIFFICULT TO OPEN. REPLACED L1 DOOR UPPER HINGE ARM FITTING PER AMM 52-11-31 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
